# SDR CALA9700684

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN SUPPORT AT FS 770 LT.  THE CRACKED AREA WAS REMOVED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, FIGURE 7.
